# SDR AALA006111

- Difficulty date: July 5, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N902RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53490
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 5940497501
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAX - NOSE GEAR WOULD NOT RETRACT, MAIN GEAR DID.  COCKPIT NOSE GEAR INDICATOR ALWAYS IN UP POSITION.  DRAINED NOSE STRUT AND RE-SERVICED PER MM, OPS CHECK NOSE LANDING OK, RETRACT AND EXTEND INSPECTED LANDING GEAR, NO DEFECTS NOTED.  LEAK CHECK CYCLED NOSE GEAR RETRACT AND EXTEND SEVERAL TIMES, OPS CHECK NORMAL.  (M)
